# SDR DHL2000726100

- Difficulty date: August 24, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CLIMBING THROUGH FL 190 A LOUD THUMP FOLLOWED BY A RED MAIN CARGO DOOR ILLUMINATED ON SO''S ANNUNCIATOR PANEL.  RETURNED TO CVG.  CABIN APPROX 7.0 PSI WHEN THUMP OCCURR RED.  LIGHT REMAINED ILLUMINATED THROUGH 1 PSI EXTINGUISHED AT ZERO PSI.  CREW REPORTED L1 LIGHT ONLY.  INSPECTED S6 THROUGH S12 UNLATCH WARNING SWITCHES AND WIRING, NO DEFECTS NOTED.  VISUALLY INSPECTED DOOR AT LATCHES, NO DEFECTS NOTED.  PRESSURIZED AC TO 8.6 PSI DIFF AND TAXIED AC.  COULD NOT DUPLICATE.  INSPECTED ARM SWITCH AND WIRING TO SWITCH.  NO DEFECTS NOTED.
